# SDR AALA202304241416

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 62,375 hours, 25,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: EN91
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER AFT CABIN MEGAPHONE OVER SEAT 36 D.E.F DID NOT TEST PROPERLY. REPLACED BATTERIES OPERATION CHECKS NORMAL. OK FOR SERVICE.
